# SDR HEEA084205

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,270 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8470446
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS HANGS UP WITH BUTTONS PUSHED ON NAV, WPT, ENT. BUTTONS AT TIMES TAKES 2 0R 3 PUSHES TO ACTIVATE.  ALSO DROPS TERMINAL DATA AND UNABLE TO USE SOME APPROACHES WITHOUT RESTARTING. REPLACED WITH SERVICEABLE PART.
